Our son has been taking a low does of Strattera since April, 2016. It has been 29 months. He has always been in the 99th percentile for height... the last year we have noticed that his growth chart has slowed down and puberty seems to be delayed. He was always in the 99th percentile for height, then this past year he dropped to 97th then to 95th. Additionally, he had started showing signs of puberty a year ago and now has not shown any progress in over a year. Has anyone else reported a delay in puberty and/or a slow down in growth? He is 12 years old. Thank you for your feedback! Sincerely, Burghal
Hi, yes. Delayed puberty has been reported anecdotally although the manufacturer does not say except that it can have quite a marked effects on the endocrine system in both sexes. If you feel that your son may be affected everything should return to normal upon discontinuation. Clearly this is a conversation you need to have with your son's doctor.
- Strattera Information for Consumers
- Strattera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Strattera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Nov 2009 • 2 answers
Strattera - my daughter has adhd, and can not swallow the pill... can you break open the capsule and
Updated 25 Mar 2010 • 1 answer
Updated 23 Mar 2012 • 1 answer
Updated 14 Dec 2012 • 3 answers
Updated 1 Feb 2017 • 1 answer